# SDR DALA2025090206505

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,407 hours, 6,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 74 LBL 23 HAD EXCESSIVE CORROSION.   REMOVED AND REPLACED THE SEAT TRACK FROM FR 61 TO FR 74 IAW ASRP BD500-A-J51-42-21-00AAA-078A-A, AND DWG C01342701 REV - G. . (LP# 1177283)
